MathSciNet Relay Station
MathSciNet bibliographic data
MR442768 (56 #1147) 47H10
Potter, A. J. B. Applications of Hilbert's projective metric to certain classes of non-homogeneous operators. Quart. J. Math. Oxford Ser. (2) 28 (1977), no. 109, 93–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement